We address nonlocal nonlinear solitons in a lattice consisting of two different semi-infinite periodic lattices imprinted in a nonlocal nonlinear medium. We study in detail the existence and stability of these solitons using bandgap structures. We discover that surface solitons are unstable when modulation has a step on the heterointerface of two different semi-infinite periodic lattices, and there are different types of solitons for “no modulation step” when the input beam exists at different positions.
© 2009 Optical Society of America
Original Manuscript: April 9, 2009
Revised Manuscript: May 21, 2009
Manuscript Accepted: May 21, 2009
Published: July 8, 2009
Zhiwei Shi, Rui Zheng, Qi Guo, and Wei Hu, "Mixed-gap solitons supported by two different semi-infinite periodic lattices in nonlocal nonlinear media," J. Opt. Soc. Am. B 26, 1526-1531 (2009)